L p improving estimates for some classes of Radon transforms

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

In this paper, we give L p - L q estimates and the L F regularizing estimate of Radon transforms associated to real analytic functions, and we also give estimates of the decay rate of the L p operator norm of corresponding oscillatory integral operators. For L p - L q estimates and estimates of the decay rate of the L p operator norm we obtain sharp results except for extreme points; however, for L p regularity we allow some restrictions on the phase function.

Original languageEnglish
Pages (from-to)3887-3903
Number of pages17
JournalTransactions of the American Mathematical Society
Volume357
Issue number10
DOIs
Publication statusPublished - 2005 Oct 1

Fingerprint

Radon Transform
Radon
Operator Norm
Estimate
Lp-norm
Decay Rate
Real Analytic Functions
Oscillatory Integrals
Extreme Points
Integral Operator
Regularity
Class
Restriction

Keywords

  • Oscillatory integral operator
  • Radon transform

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

L p improving estimates for some classes of Radon transforms. / Yang, Chan Woo.

In: Transactions of the American Mathematical Society, Vol. 357, No. 10, 01.10.2005, p. 3887-3903.

Research output: Contribution to journalArticle

@article{6226216d7d38421880d0f3a083b679a8,
title = "L p improving estimates for some classes of Radon transforms",
abstract = "In this paper, we give L p - L q estimates and the L F regularizing estimate of Radon transforms associated to real analytic functions, and we also give estimates of the decay rate of the L p operator norm of corresponding oscillatory integral operators. For L p - L q estimates and estimates of the decay rate of the L p operator norm we obtain sharp results except for extreme points; however, for L p regularity we allow some restrictions on the phase function.",
keywords = "Oscillatory integral operator, Radon transform",
author = "Yang, {Chan Woo}",
year = "2005",
month = "10",
day = "1",
doi = "10.1090/S0002-9947-05-03807-9",
language = "English",
volume = "357",
pages = "3887--3903",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "10",

}

TY - JOUR

T1 - L p improving estimates for some classes of Radon transforms

AU - Yang, Chan Woo

PY - 2005/10/1

Y1 - 2005/10/1

N2 - In this paper, we give L p - L q estimates and the L F regularizing estimate of Radon transforms associated to real analytic functions, and we also give estimates of the decay rate of the L p operator norm of corresponding oscillatory integral operators. For L p - L q estimates and estimates of the decay rate of the L p operator norm we obtain sharp results except for extreme points; however, for L p regularity we allow some restrictions on the phase function.

AB - In this paper, we give L p - L q estimates and the L F regularizing estimate of Radon transforms associated to real analytic functions, and we also give estimates of the decay rate of the L p operator norm of corresponding oscillatory integral operators. For L p - L q estimates and estimates of the decay rate of the L p operator norm we obtain sharp results except for extreme points; however, for L p regularity we allow some restrictions on the phase function.

KW - Oscillatory integral operator

KW - Radon transform

UR - http://www.scopus.com/inward/record.url?scp=26444477006&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=26444477006&partnerID=8YFLogxK

U2 - 10.1090/S0002-9947-05-03807-9

DO - 10.1090/S0002-9947-05-03807-9

M3 - Article

AN - SCOPUS:26444477006

VL - 357

SP - 3887

EP - 3903

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 10

ER -